# SDR DALA2023041903104

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 82,482 hours, 31,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 3R SLIDE LIGHT INOP. CORRECTIVE ACTION: NO 3R DOOR ON THIS A/C. ALL SIX EXTERIOR DOOR SLIDE LIGHTS CHECK GOOD. REFERENCE B-757 W/C. (4746593)
